# SDR AALA202407110678

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 60,268 hours, 38,035 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTS THAT THE 2L DOOR SHOWS OPEN ON ECAM WHILE CLOSED. MAINTNANCE CLEANED PROXIMITY SENSORS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO DEFECTS NOTED.
